# SDR WX0A2025102932616

- Difficulty date: October 10, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N320NV
- Make and model: Airbus A319-111
- Aircraft serial: 2514
- Aircraft time: 52,318 hours, 34,991 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL/ODOR REPORTED ON DESCENT TO LAS THROUGHOUT THE WHOEL CABIN (PX NOTICE IS ALSO) CAPTIAN SMELLED IT VERY LIGHTLY IN THE FLT DECK / PERFORMED TC 21-000-001, SMELL CAN NOT BE REPRODUCED. PERFORMED T/C 21-000-002 THIS CLEARS M313 MDDR 220637. AT THE START OF LEVEL 3 TASK CARD, FOUND SMALL OIL LEAK COMING FROM BOTTOM OF LUBE MODULE GASKET SEAL. REMOVED AND REPLACED APU LUBE MODULE GASKET SEAL IAW AMM 49-91-45-000/400-003-A. LEAK CHECK GOOD. COMPLIED WITH TASKCARD 21-000-003 REF W/O 534074"
